Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 228, NWS Raleigh, NC

October 11, 20187 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Oct 11, 2018, 4:57 PM EDT for 7 counties in North Carolina. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2018, 4:57 PM EDT (20:57 UTC)
Expired
Oct 11, 2018, 6:30 PM EDT
In force
93 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Lee County, NC, Moore County, NC, Richmond County, NC, Scotland County, NC

The radar

The Raleigh/Durham radar (KRAX), 83 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 11, 9:58 AM EDTTornado WatchSPC13 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 546 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
546 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

482 
WUUS52 KRAH 112057
SVRRAH
NCC051-085-093-105-125-153-165-112230-
/O.NEW.KRAH.SV.W.0228.181011T2057Z-181011T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
457 PM EDT THU OCT 11 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Central Moore County in central North Carolina...
  Scotland County in central North Carolina...
  Harnett County in central North Carolina...
  Eastern Richmond County in central North Carolina...
  Cumberland County in central North Carolina...
  Lee County in central North Carolina...
  Hoke County in central North Carolina...

* Until 630 PM EDT

* At 455 PM EDT, a line of damaging winds mixing south along the 
  western side of Michael were moving along a line extending from 8 
  miles west of Cary through 11 miles southeast of Pittsboro to 6 
  miles northeast of Hamlet, moving east at 45 mph. This line of 
  winds have a history of producing extensive wind damage to 
  structures.
 
  HAZARD...60 mph wind gusts. 

  SOURCE...Emergency management. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Fayetteville, Sanford, Laurinburg, Southern Pines, Rockingham,
  Raeford, Lillington, Carthage, Fort Bragg and Pinehurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

A tornado watch remains in effect until 900 PM EDT for central North
Carolina.

LAT...LON 3480 7968 3481 7992 3514 7961 3552 7937
      3556 7920 3561 7915 3560 7905 3552 7897
      3557 7893 3552 7869 3534 7853 3520 7864
      3508 7867 3485 7851 3483 7890 3495 7904
      3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 2055Z 277DEG 39KT 3576 7895 3560 7904 3497 7965 

HAIL...<.75IN
WIND...60MPH
 
$$

MORROW
2 follow-up statements
168 
WWUS52 KRAH 112137
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
537 PM EDT THU OCT 11 2018

NCC153-165-112145-
/O.CAN.KRAH.SV.W.0228.000000T0000Z-181011T2230Z/
Scotland NC-Richmond NC-
537 PM EDT THU OCT 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR SCOTLAND AND EASTERN RICHMOND
COUNTIES IS CANCELLED...

The strong winds which prompted the warning have weakened, 
therefore, the warning has been cancelled. Wind gusts are likely to 
persist over the next few hours.

A tornado watch remains in effect until 900 PM EDT for central North
Carolina.

LAT...LON 3484 7935 3496 7936 3506 7948 3507 7957
      3515 7960 3552 7937 3556 7920 3561 7915
      3560 7906 3552 7897 3557 7893 3552 7869
      3534 7853 3520 7864 3508 7867 3499 7864
      3485 7851 3483 7890 3495 7904 3483 7919
TIME...MOT...LOC 2135Z 274DEG 34KT 3574 7853 3558 7862 3495 7924 

$$

NCC051-085-093-105-125-112230-
/O.CON.KRAH.SV.W.0228.000000T0000Z-181011T2230Z/
Moore NC-Harnett NC-Cumberland NC-Lee NC-Hoke NC-
537 PM EDT THU OCT 11 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL MOORE...HARNETT...CUMBERLAND...LEE AND HOKE COUNTIES...

At 535 PM EDT,  a line of damaging winds mixing south along the 
western side of Michael were pushing east along a line extending 
from near Garner through 7 miles northeast of Angier to near 
Raeford, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Emergency management confirms damage from this area of 
         high wind gusts. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Fayetteville, Sanford, Southern Pines, Raeford, Lillington, Carthage,
Fort Bragg, Pinehurst, Dunn and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

A tornado watch remains in effect until 900 PM EDT for central North
Carolina.

LAT...LON 3484 7935 3496 7936 3506 7948 3507 7957
      3515 7960 3552 7937 3556 7920 3561 7915
      3560 7906 3552 7897 3557 7893 3552 7869
      3534 7853 3520 7864 3508 7867 3499 7864
      3485 7851 3483 7890 3495 7904 3483 7919
TIME...MOT...LOC 2135Z 274DEG 34KT 3574 7853 3558 7862 3495 7924 

HAIL...<.75IN
WIND...60MPH
 
$$

MORROW
299 
WWUS52 KRAH 112222
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
622 PM EDT THU OCT 11 2018

NCC051-085-093-105-125-112230-
/O.EXP.KRAH.SV.W.0228.000000T0000Z-181011T2230Z/
Moore NC-Harnett NC-Cumberland NC-Lee NC-Hoke NC-
622 PM EDT THU OCT 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOORE...HARNETT...
CUMBERLAND...LEE AND HOKE COUNTIES WILL EXPIRE AT 630 PM EDT...
            
The damaging wind gusts which prompted the warning have weakened 
below severe limits, and no longer pose an immediate threat to life 
or property. Therefore the warning will be allowed to expire. 
However gusty winds will still be possible over the next few hours 
as the remnants of Tropical Storm Michael pushes northeast into 
Virginia tonight.

LAT...LON 3484 7935 3496 7936 3506 7948 3507 7957
      3515 7960 3552 7937 3556 7920 3561 7915
      3560 7906 3552 7897 3557 7893 3552 7869
      3534 7853 3520 7864 3508 7867 3499 7864
      3485 7851 3483 7890 3495 7904 3483 7919
TIME...MOT...LOC 2220Z 277DEG 39KT 3568 7794 3552 7803 3489 7865 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 4:20 PM EDT, 37 minutes earlier.

Area forecast discussion, Oct 11, 4:20 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
420 PM EDT Thu Oct 11 2018

.SYNOPSIS...
The circulation of Tropical Storm Michael will move quickly
northeast over central NC today, before moving off the Mid Atlantic
coast tonight. High pressure will build in from the northwest and
north late tonight through Saturday. A warm front will move
northward into the region Sunday through Sunday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 355 PM Thursday...

TS Michael will track NE of the forecast area over the next 6-9
hours, with a slowly waning influence. But until it exits, the band
of strong to damaging N winds within convection on the immediate W
side of the storm center, just ahead of the incoming cold front,
will progress slowly E through central NC. We've seen numerous
reports of wind gusts up to 35-45 kts already, and based on the
latest trends (including 50-60 kts observed by the WFO Blacksburg
radar at 1000-1500 ft AGL) and consistent high res model guidance,
this will only get worse as it tracks east. With these intense winds
and accompanying second round of rain, will maintain the tropical
storm warning into the early evening.

The tornado threat continues over our far N and NE sections, based
on several favorable factors including 50-150 J/kg of low level CAPE
and 500-1000 J/kg of MLCAPE, high EHI (1-3) and VGP (0.2) over E NC
along with SCP of 4-6, and 300-350 m2/s2 of 0-1 km SRH. But this
favorable zone is quickly shrinking, so this threat will continue a
slow drift N/NE into VA over the next few hours.

Southwest portions of the flash flood watch have been cancelled
early, as drier air is cutting into the S side of the storm. Heavy
rain potential persists elsewhere, particularly within the
aforementioned rearward convective band, where the potential for an
inch per hour remains. However, will likely be able to cancel most
or all of the flash flood watch prior to its scheduled expiration
time.

Expect clearing from WSW to ENE after midnight. Lows 53-61. -GIH

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 420 PM Thursday...

Quiet weather behind Michael. A largely flat flow from the WSW
across the S CONUS will draw a few high clouds across the state, but
the low levels will be dry and stable, allowing us to dry out.
Thicknesses will slip to around 15 m below normal, but this will be
modified by abundant sunshine, and expect highs in the upper 60s to
mid 70s. Mostly clear skies Fri night will give way to
orographically enhanced mid clouds overnight within accelerating mid
level flow associated with a shortwave trough crossing the OH
Valley. With a trend to partly to mostly cloudy skies (more clouds
N than S), expect lows in the upper 40s to lower 50s. -GIH

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 305 PM Thursday...

A fairly tranquil pattern ahead (especially as compared to the last
24 hours). A shortwave trough crossing the Northeast states late Fri
night through Sat morning will push the secondary front south of the
area, and with high pressure building in from the N, skies should be
mostly clear, although scattered to broken orographically enhanced
mid clouds are likely Sat morning, mainly across the N. A weak
perturbation tracking ENE just to our W and N, within the mean
steering flow across the central and southern CONUS, should bring
some high clouds across the area Sun as the surface high shifts off
the Mid Atlantic coast, continuing to nose SW into NC.

The frontal zone to our south is expected to shift gradually back
north as a warm front Sun night through Mon, bringing an increase in
clouds and a chance of showers, especially in the NW (closer to the
weak DPVA) and far E (greater low level Atlantic inflow around the
offshore low level ridge). Sheared energy from the Desert Southwest
to the St Lawrence Valley will help push a cold front SSE into the
area Mon night, and this front will linger across the Carolinas
through mid week, until sufficient troughing over and off the
Northeast and Canadian Maritimes helps push the front southward, as
surface high pressure builds in from the WNW. After cloudiness, mild
temperatures, and rain chances Sun night through Tue night, expect a
return to mostly clear skies and dry/cooler weather Wed/Thu. -GIH

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 205 PM Thursday...

Mostly IFR conditions (briefly MVFR to VFR at RWI/FAY) continue this
afternoon as Tropical Storm Michael moves through the region.
Adverse aviation conditions will dominate through the early evening
at all sites, with a broad band of heavy rain lifting northward
through the area. Rain will trend downward in intensity from south
to north at FAY/RDU/RWI through the rest of the afternoon, but
heavier rain will linger for a longer time at INT/GSO. Low level
wind shear conditions remain possible, although surface winds are
expected to be strong enough so as to limit the vertical wind speed
differential needed for LLWS. But regardless, winds will be strong
and shifting with height into tonight, with the initial easterly or
southeasterly direction shifting around to SW/W/NW. A band of
particularly strong winds from the N or NNW is expected as the west
side of Michael's center passes by, impacting INT/GSO 20z-01z, RDU
22z-03z, and FAY/RWI 23z-04z. Cigs/vsbys will improve to VFR very
late this afternoon (INT/GSO) through early evening (RDU/FAY) and
late evening (RWI). Breezy/gusty winds from the NW will persist into
the night but not nearly as strong as this afternoon. VFR conditions
will hold Fri with light winds.

Looking beyond 18z Fri, VFR conditions are likely to hold through
Tue, although a period of sub-VFR conditions are possible early Sun
into Mon with a chance of showers as a warm front lifts through the
area. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for NCZ007>011-021>028-
038>043-075>078-086-088-089.
Tropical Storm Warning for NCZ007>011-021>028-038>043-073>078-
083>086-088-089.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Hartfield
AVIATION...Hartfield
Hazardous weather outlook, Oct 11, 2:47 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
247 PM EDT Thu Oct 11 2018

NCZ038>040-075>077-086-088-121100-
Davidson-Randolph-Chatham-Moore-Lee-Harnett-Hoke-Cumberland-
247 PM EDT Thu Oct 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report any observations of
flooding, wind gusts over 40 mph, or downed trees or other damage
immediately to the National Weather Service in Raleigh.

NCZ073-074-083>085-121100-
Stanly-Montgomery-Anson-Richmond-Scotland-
247 PM EDT Thu Oct 11 2018

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report any observations of
flooding, wind gusts over 40 mph, or downed trees or other damage
immediately to the National Weather Service in Raleigh.

NCZ007>011-021>028-041>043-078-089-121100-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Wayne-
Sampson-
247 PM EDT Thu Oct 11 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 409 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters are encouraged to report any observations of
flooding, wind gusts over 40 mph, or downed trees or other damage
immediately to the National Weather Service in Raleigh.

In the hours before

Local storm report, Oct 11, 3:37 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
337 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TROPICAL STORM   1 E WINSTON-SALEM       36.10N 80.24W
10/11/2018                   FORSYTH            NC   EMERGENCY MNGR

            NUMEROUS TREES DOWN THROUGHOUT FORSYTH
            COUNTY.

&&

JFD
Local storm report, Oct 11, 3:46 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
346 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TROPICAL STORM   4 WNW SMITHFIELD        35.53N 78.41W
10/11/2018                   JOHNSTON           NC   FIRE DEPT/RESCUE

            SMITHFIELD FD RESPONDING TO DOWNED TREE ON
            SWIFT CREEK RD NEAR CLEVELAND RD. LANE
            BLOCKED.

&&

JFD
Local storm report, Oct 11, 3:52 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
352 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TROPICAL STORM   3 ESE BETHEL HILL       36.49N 78.83W
10/11/2018                   PERSON             NC   EMERGENCY MNGR

            ABOUT HALF A DOZEN REPORT OF TREES DOWN
            COUNTYWIDE, INCLUDING AT 861 TATUM RD,
            BOWMANTOWN RD/BUCK ST, 1333 HURDLE MILLS RD,
            AND 1559 SURL MT. TIRZAH RD.

&&

JFD
Local storm report, Oct 11, 4:02 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
402 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TROPICAL STORM   1 NNE ALAMANCE          36.05N 79.48W
10/11/2018                   ALAMANCE           NC   ASOS

            56 MPH WIND GUST REPORTED AT
            BURLINGTON-ALAMANCE REGIONAL AIRPORT.

&&

JFD
Local storm report, Oct 11, 4:23 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TROPICAL STORM   SILER CITY              35.72N 79.46W
10/11/2018                   CHATHAM            NC   911 CALL CENTER

            MULTIPLE TREES DOWN ON RESIDENCES, ROADS,
            AND POWER LINES IN WESTERN CHATHAM COUNTY,
            INCLUDING IN SILER CITY.

&&

JFD
Local storm report, Oct 11, 4:42 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
442 PM EDT THU OCT 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TROPICAL STORM   1 NE BURLINGTON         36.10N 79.44W
10/11/2018                   ALAMANCE           NC   EMERGENCY MNGR

            NUMEROUS TREES DOWN THROUGHOUT THE COUNTY,
            INCLUDING SOME BLOCKING ROADS AND SOME ON
            HOMES. COUNTY EOC ON GENERATOR POWER.

&&

JFD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 10:31 PM EDTRiver Flood WarningRAHAnson, Stanly30 hr
Oct 10, 10:33 PM EDTRiver Flood WarningRAHAlamance60 hr
Oct 10, 10:33 PM EDTRiver Flood WarningRAHChatham63 hr
Oct 10, 10:41 PM EDTRiver Flood WarningRAHDavidson, Davie70 hr
Oct 11, 9:16 AM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford, Randolph21 hr
Oct 11, 9:46 AM EDTAreal Flood AdvisoryRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more6 hr
Oct 11, 11:17 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Cumberland, Durham, Harnett, Lee and 2 more6 hr
Oct 11, 12:00 PM EDTRiver Flood WarningRAHChatham, Lee18 hr
Oct 11, 12:25 PM EDTFlash Flood WarningRAHAlamance, Chatham, Durham, Lee, Orange, Wake9 hr
Oct 11, 1:21 PM EDTFlash Flood WarningRAHGranville, Person12 hr
Oct 11, 1:25 PM EDTFlash Flood WarningRAHCumberland, Harnett, Johnston, Moore5 hr
Oct 11, 2:12 PM EDTAreal Flood AdvisoryRAHFranklin, Halifax, Nash, Vance, Warren, Wilson6 hr
Oct 11, 3:10 PM EDTSpecial Weather StatementRAHGuilford, Randolph35 min
Oct 11, 3:56 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph64 min
Oct 11, 4:16 PM EDTSevere Thunderstorm WarningRAHDurham, Person59 min
Oct 11, 4:43 PM EDTSevere Thunderstorm WarningRAHChatham, Franklin, Granville, Vance, Wake92 min
Oct 11, 5:05 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne, Wilson85 min
Oct 11, 5:22 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren83 min
Oct 11, 6:14 PM EDTSpecial Weather StatementRAHDurham, Franklin, Granville, Vance61 min
Oct 11, 6:30 PM EDTSpecial Weather StatementRAHSampson, Wayne, Wilson60 min
Oct 11, 6:39 PM EDTSpecial Weather StatementRAHHalifax, Nash, Warren36 min
Oct 11, 7:29 PM EDTFlash Flood WarningRAHDavidson, Randolph25 hr
Oct 11, 7:35 PM EDTSpecial Weather StatementRAHFranklin, Granville, Vance, Warren55 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.